MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PERIARTICULAR PROX HUMERUS PL 4 HOLE/127MM/RT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP PERIARTICULAR PROX HUMERUS PL 4 HOLE/127MM/RT; PLATE, FIXATION, BONE
Model Number 02.123.022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted: part mfg date: 03-nov-2010; part exp.Date: n/a ; manufacturing location: depuy synthes ¿ (b)(6); lot number: 6519354; part number: 02.123.022.Dhr record review: a review of the device history record (dhr) revealed no non-conformances.The dhr shows lot# 6519354 of 3.5mm lcp periarticular prox humerus pl 4 holes/127mm/rt was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material dhr revealed this lot met all specifications with no non-conformances or rework noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent a hardware removal of proximal humerus plate due to nonunion.Patient was revised to synthes ex humerus nail.Original proximal humerus plate implanted on (b)(6) 2018.It is unknown if there is surgical delay.The procedure and patient outcome is unknown.Tis report is for one (1) 3.5mm lcp periarticular prox humerus pl 4 hole.This is report 1 of 2 for complaint (b)(4).

Brand Name
3.5MM LCP PERIARTICULAR PROX HUMERUS PL 4 HOLE/127MM/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8245753
Report Number2939274-2019-55840
Device Sequence Number16788027
Product Code HRS
UDI-Device Identifier10886982042071
UDI-Public(01)10886982042071
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.123.022
Device Catalogue Number02.123.022
Device Lot Number6519354
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR